# SDR CALA2023030100583

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 24,054 hours, 2,732 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 427080
- Condition: Failed
- Location: R3 M33305
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R3 EMER LIGHT BATTERY M33305 CAPACITY LOW. TRANSFER REFER NON-ROUTINE WO.1462812 AND ORIGINATOR V898181. DR R3 EMER LIGHT BATTERY M33305 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958 IDT APPROVED OKAY BY HX085549 ADD EMP:V924743
